Matthieu FRADELIZI

  • Fiche
  • Publications

Nom:
FRADELIZI
Prénom:
Matthieu
Site: UGE
Bureau: 4B 033
Téléphone: +33 1 60 95 75 22
Situation:
Statut:
Équipe de recherche:
Courriel:
matthieu.fradelizi@univ-eiffel.fr
Page personnelle:
 
  • Some Obstructions To Contraction Theorems On The Half-sphere
    auteur
    Max Fathi, Matthieu Fradelizi, Nathael Gozlan, Simon Zugmeyer
    (2024)   
  • Volume product
    auteur
    Matthieu Fradelizi, Mathieu Meyer, Artem Zvavitch
    (2023) 163-222  
  • TRANSPORT-ENTROPY FORMS OF DIRECT AND CONVERSE BLASCHKE-SANTALÓ INEQUALITIES
    auteur
    Matthieu Fradelizi, Nathael Gozlan, Shay Sadovsky, Simon Zugmeyer
    (2023)   
  • Sumset estimates in convex geometry
    auteur
    Matthieu Fradelizi, Mokshay Madiman, Artem Zvavitch
    (2023)   
  • Equipartitions and Mahler Volumes of Symmetric Convex Bodies
    auteur
    Matthieu Fradelizi, Alfredo Hubard, Mathieu Meyer, Edgardo Roldán-Pensado, Artem Zvavitch
    American Journal of Mathematics 144 (2022) 1201-1219  
  • VOLUME OF THE MINKOWSKI SUMS OF STAR-SHAPED SETS
    auteur
    Matthieu Fradelizi, Zsolt Lángi, Artem Zvavitch
    Proceedings of the American Mathematical Society, Series B 9 (2022) 358-372  
  • On the volume of the Minkowski sum of zonoids
    auteur
    Matthieu Fradelizi, Mokshay Madiman, Mathieu Meyer, Artem Zvavitch
    Journal of Functional Analysis 286 (2022) 110247  
  • GEOMETRY AND VOLUME PRODUCT OF FINITE DIMENSIONAL LIPSCHITZ-FREE SPACES
    auteur
    Matthew Alexander, Matthieu Fradelizi, Luis García-Lirola, Artem Zvavitch
    Journal of Functional Analysis 280 (2021) 108849  
  • Polytopes of Maximal Volume Product
    auteur
    Matthew Alexander, Matthieu Fradelizi, Artem Zvavitch
    Discrete and Computational Geometry 62 (2019) 583-600  
  • On the monotonicity of Minkowski sums towards convexity
    auteur
    Matthieu Fradelizi, Mokshay Madiman, Arnaud Marsiglietti, Artem Zvavitch
    EMS Surveys in Mathematical Sciences 5 (2018) 1-64  
  • The convexification effect of Minkowski summation
    auteur
    Matthieu Fradelizi, Mokshay Madiman, Arnaud Marsiglietti, Artem Zvavitch
    EMS Surveys in Mathematical Sciences 5 (2018) 1-64  
  • On the volume of sections of a convex body by cones
    auteur
    Matthieu Fradelizi, Mathieu Meyer, Vlad Yaskin
    Proceedings of the American Mathematical Society 145 (2017) 3153 - 3164  
  • Optimal Concentration of Information Content for Log-Concave Densities
    auteur
    Matthieu Fradelizi, Mokshay Madiman, Liyao Wang
    (2016)   
  • Information concentration for convex measures
    auteur
    Jiange Li, Matthieu Fradelizi, Mokshay Madiman
    (2016) 1128-1132  
  • Functional Versions of Lp-Affine Surface Area and Entropy Inequalities
    auteur
    Umut Caglar, Matthieu Fradelizi, Olivier Guédon, Joseph Lehec, Carsten Schütt, Elizabeth Werner
    International Mathematics Research Notices (2016) 1223-1250  
  • Volume of the polar of random sets and shadow systems
    auteur
    Dario Cordero-Erausquin, Matthieu Fradelizi, Grigoris Paouris, Peter Pivovarov
    Mathematische Annalen (2014) 1-21  
  • Thin-shell concentration for convex measures
    auteur
    Matthieu Fradelizi, Olivier Guédon, Alain Pajor
    Studia Mathematica 223 (2014)   
  • Stability of the functional forms of the Blaschke-Santaló inequality
    auteur
    Franck Barthe, Károly Böröczky, Matthieu Fradelizi
    Monatshefte für Mathematik 173 (2014) p. 135-159  
  • The Logarithmic Sobolev Constant of The Lamplighter
    auteur
    Evgeny Abakumov, Anne Beaulieu, François Blanchard, Matthieu Fradelizi, Nathaël Gozlan, Bernard Host, Thiery Jeantheau, Magdalena Kobylanski, Guillaume Lecué, Miguel Martinez, Mathieu Meyer, Marie-Hélène Mourgues, Frédéric Portal, Francis Ribaud, Cyril Roberto, Pascal Romon, Julien Roth, Paul-Marie Samson, Pierre Vandekerkhove, Abdellah Youssfi
    Journal of Mathematical Analysis and Applications 399 (2013) 576-585  
  • The volume product of convex bodies with many hyperplane symmetries
    auteur
    Franck Barthe, Matthieu Fradelizi
    American Journal of Mathematics 135 (2013) 1-37  
  • Simplices in the Euclidean ball
    auteur
    Matthieu Fradelizi, Grigoris Paouris, Carsten Schütt
    Canadian Mathematical Bulletin 55 (2011) 498-508  
  • Functional inequalities related to Mahler's conjecture
    auteur
    Matthieu Fradelizi, Mathieu Meyer
    Monatshefte für Mathematik 159 (2010) 13--25  
  • The case of equality for an inverse Santalo functional inequality
    auteur
    Matthieu Fradelizi, Y. Gordon, Mathieu Meyer, S. Reisner
    Advances in Geometry 10 (2010) 621--630  
  • Concentration inequalities for s-concave measures of dilations of Borel sets and applications
    auteur
    Matthieu Fradelizi
    Electronic Journal of Probability 14 (2009) 2068-2090  
  • Increasing functions and inverse Santalo inequality for unconditional functions
    auteur
    Matthieu Fradelizi, Mathieu Meyer
    Positivity 12 (2008) 407--420  
  • Some functional inverse Santalo inequalities
    auteur
    Matthieu Fradelizi, Mathieu Meyer
    Advances in Mathematics 218 (2008) 1430--1452  
  • The extreme points of subsets of s-concave probabilities and a geometric localization theorem
    auteur
    Matthieu Fradelizi, O Guedon
    Discrete and Computational Geometry 31 (2004) 327--335  
  • The (B) conjecture for the Gaussian measure of dilates of symmetric convex sets and related problems
    auteur
    Dario Cordero-Erausquin, Matthieu Fradelizi, Bernard Maurey
    Journal of Functional Analysis 214 (2004) 410--427  
  • Some inequalities about mixed volumes
    auteur
    Matthieu Fradelizi, A Giannopoulos, Mathieu Meyer
    Israel Journal of Mathematics 135 (2003) 157--179  
  • Sectional bodies associated with a convex body
    auteur
    Matthieu Fradelizi
    Proceedings of the American Mathematical Society 128 (2000) 2735--2744  
  • A short solution to the Busemann-Petty problem
    auteur
    Franck Barthe, Matthieu Fradelizi, Bernard Maurey
    Positivity 3 (1999) 95--100  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne